# SDR ASOA04937

- Difficulty date: November 21, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 11,892 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE OUTSIDE HANDLE TO THE PASSENGER DOOR WOULD NOT COME OUT MAKING IT DIFFICULT TO OPEN THE DOOR.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS ON THE PASSENGER DOOR.  NO DEFECTS WERE NOTED.
